Hello friends I was wanting some info on tylonal 3 withdrawing. I was prescribed 20 by my oral surgeon for pain since I had two impacted wisdom teeth extracted. Very painful but the tylonal 3 keeps it under control I am taking it exactly as prescribed I'm not abusing them. The problem is I'm scared of withdrawing when I'm done with them. Check out my (wean off norcos )question for more background. I went through terrible withdrawls from a very low dose of hydrocodone and it was extreamly hard for me. I had sweats and nausea and all that. By tomorrow I'll be done with all the tylonal 3 and I want to brace myself for what happens next. Basically if anyone has experienced stopping codeine cold turkey, could you tell me your symptoms and how it was? Should I taper down slowly or just stop like the directions say? Any help advice or words of wisdom would be greatly appreciated.
Taper down. Cut remaining pills In half. You have not said how long you were on these. Usually only a few are given. But next time be sure to tell the doc or dentist of your past history so they can give you something that won't be an issue. And if you are having more than a day or two of feeling uncomfortable, then call the dentist and let him know. Nothing is ever pain free and sometimes a few days of aching is better than worrying about this type of situation. My daughter was done with pain pills for all four teeth in three days. Then regular Tylenol and that was soon left behind.
Good luck. You will be much better soon.
- Codeine Information for Consumers
- Codeine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Codeine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2009 • 3 answers
Posted 18 Jan 2011 • 11 answers
Posted 17 Apr 2011 • 3 answers
Posted 13 Dec 2011 • 3 answers
Posted 17 Dec 2011 • 3 answers